# SDR MWEA00505

- Difficulty date: June 15, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 74,695 hours, 86,115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Inoperative
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - DURING GEAR RETRACTION, GEAR DOOR OPEN LIGHT WILL NOT GO OUT.  MTC REMOVED AND REPLACED LEFT MAIN LANDING GEAR DOOR SWITCH, INTERMITTENT.  (X)
